# SDR VNAA2019093011103

- Difficulty date: September 30, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 36,706 hours, 36,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE, MAINTENANCE NOTED THAT THE AFT DRAG ANGLE HAS A CRACK MEASURING 0.50Ï¿½ LONG WHICH IS LOCATED IN THE RADIUS OF THE DRAG ANGLE. THE CRACK IS LOCATED NEXT TO THE PULLEY SUPPORT BRACKET. THE AFT DRAG ANGLE (P/N 600-31907) IS FABRICATED FROM 60-10229 EXTRUDED 2024-T3511 ALUMINUM. APPLIED EA69-2019-273. 1000 FH TILL PERMANENT REPAIR IS DUE. SUPPLEMENTAL INFORMATION: REMOVED, FABRICATED, AND INSTALLED PAX DOOR AFT DRAG ANGLE. THIS IS A PERMANENT REPAIR AND THIS CLEARS TEMP REPAIR REO 601R-52-11-513
